# SDR 2007UALA01479

- Difficulty date: May 11, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 67,437 hours, 8,401 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXTERIOR EMERGENCY EXIT LIGHTS INOP, RIGHT SIDE 2 AFT LIGHT ASSEMBLIES.  [SUP 06-06-07]  REPLACED BATTERY PACK.  OP CHECKS NORMAL.
